# SDR AALA202003109009

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 81,915 hours, 29,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D01573
- Condition: Fault Message
- Location: Zone 100
- Part time: 82,426 hours, 29,147 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH AT 215KTS SELECTED FLAPS 1, "TE FLAP DISAGREE" EICAS MSG AND "TRAILING EDGE" LIGHT ON FWD PANEL ILLUMINATED. FLAPINDICATINGFLAPS UP. WENT THROUGH QRH & GOT FLAPS TO 20 USING ALTERNATE METHOD. EMERGENCY DECLARED. TOUCHDOWN NORMAL 187.000# REF SPEED 138KTS. TS IAW FIM 27-51-00. REMOVED AND REPLACED FSEU #1 IAW AMM 27-58-00.
